# SDR AALA972513

- Difficulty date: December 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N487AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49680
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Pin
- Part number: 29167211
- Condition: Installed
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, W
- Precautionary procedure: A

## Discrepancy

ABQ - FLT 1284 - AFTER TAKEOFF ABQ EN ROUTE DFW, COULD NOT RETRACT NOSE GEAR.  AIR INTERRUPTED AND RETURNED ABQ.  LANDED WITHOUT INCIDENT.  REMOVED NOSE GEAR PIN.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
